Multiobjective second-order symmetric duality with F-convexity

X. M. Yang, Xiaoqi Yang, K. L. Teo, S. H. Hou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

42 Citations (Scopus)

Abstract

We suggest a pair of second-order symmetric dual programs in multiobjective nonlinear programming. For these second-order symmetric dual programs, we prove the weak, strong and converse duality theorems under F-convexity conditions.
Original languageEnglish
Pages (from-to)585-591
Number of pages7
JournalEuropean Journal of Operational Research
Volume165
Issue number3
DOIs
Publication statusPublished - 16 Sep 2005

Keywords

  • Duality theorems
  • Efficient solution
  • F-convexity
  • Multiobjective programming
  • Second-order symmetric dual models

ASJC Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research
  • Information Systems and Management

Cite this